# SDR ASAA2021072135508

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,385 hours, 15,772 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECWD617
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 16,632 hours, 5,218 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT THE #2 ENG VALVE CLOSED LIGHT WAS ILLUMINATED. BRIGHT BLUE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HMU REF T/C 1880720. LEAK/OPS CHECKS GOOD. #2 ENG VALVE CLOSED LIGHT NOW OPERATES CORRECTLY. NO FURTHER DEFECTS NOTED. ETOPS GROUND VERIFICATION COMPLIED WITH.
